# SDR CALA2013122693911

- Difficulty date: December 20, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 65,635 hours, 24,714 cycles
- Engine: Iae V2527A5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Quick Disconnect
- Condition: Worn
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG, 1 FIRE EXTINGUISHER BOTTLE QUICK DISCONNECT PIPE HAS WORN GROOVE FROM NUT, NOT BEEN CONNECTED & SAFETIED.  ACCOMPLISHED ON C-CHECK WU M0057H.
